Facebook Pixel
EmpowHER Guest

Is it possible that I get pregnant?

By Anonymous May 17, 2017 - 8:04am
Rate This

I've consulted 3 gynecologist already and ask them about my situation. But I am still worried. So here's the thing.

I am taking a pill for 8 months now. Supposedly I should start my 8th pack on April 28. But I forgot to take the pills for 2 consecutive days.

April 21-27 is my rest day for taking the pills, I had my menstruation on the 25th. And lasted until the 27th. April 28 and 29 I forgot to take the pills, On the 3rd day which is April 30th (at 4am) I had unprotected sex and just remembered to take the pill on that night at 9pm. I usually take it at 9pm. What I did is I took two pills that night to cover April 28 and 29, and took another two pills on May 1st, to cover April 30 and May 1.

My question is, is there's a possibility that I could get pregnant?

I need your help please.
Thank you very much.

Add a Comment3 Comments

Thank you so much for your response.

I am taking the 21 pills, not 28. I only had sex on april 30th, first sex of the month. But that is also the 3rd day of taking my pills. I took the missed 2 pills that night and took another 2 the other day. Btw, he ejaculated inside me. What's the possibility?

May 17, 2017 - 8:25am
Guide (reply to Clio11)

Hello Clio11,

I do not know and repeat you must wait for withdrawal bleeding. Please speak with your gynecologist.


May 17, 2017 - 8:34am

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your possible pregnancy concern.

You had withdrawal bleeding from April 25 to 27.

You missed your first two active pills of the new pack. That left you without the active hormone pills for nine days, one week of inactive pills and two missed active pills.

That put you at a risk for ovulating. By taking an active pill each day at the same time keeps your hormone levels constant. That is how birth control pills prevent pregnancy by preventing ovulation.

You did the right thing by making up for the missed doses, however, your partner should have used back up protection, such as a condom.

For now, all that you can do is wait for withdrawal bleeding. Otherwise, you could call and speak with your gynecologist.


May 17, 2017 - 8:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!